×

Found 33 Documents (Results 1–33)

On one method for solving a mixed boundary value problem for a parabolic type equation using operators \( \mathbb{A}{{\mathbb{T}}_{{\lambda ,j}}} \). (English. Russian original) Zbl 07868693

Russ. Math. 68, No. 2, 52-71 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 2, 59-80 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On a method for solving a mixed boundary value problem for a parabolic equation using modified sinc-approximation operators. (English. Russian original) Zbl 07752260

Comput. Math. Math. Phys. 63, No. 7, 1264-1284 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1156-1176 (2023).
MSC:  65-XX 35-XX
PDFBibTeX XMLCite
Full Text: DOI

On discrete boundary-value problems and their approximation properties. (English. Russian original) Zbl 07712796

J. Math. Sci., New York 272, No. 5, 634-641 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 174, 12-19 (2020).
MSC:  65-XX 35S15 65N06
PDFBibTeX XMLCite
Full Text: DOI

A locally one-dimensional difference scheme for a multidimensional integro-differential equation of parabolic type of general form. (English) Zbl 07705588

Tchernykh, Andrei (ed.) et al., Mathematics and its applications in new computer systems. MANCS-2021. Proceedings of the international conference, Stavropol, Russia, December 13–15, 2021. Cham: Springer. Lect. Notes Netw. Syst. 424, 525-536 (2022).
MSC:  65-XX
PDFBibTeX XMLCite
Full Text: DOI

Difference methods of solving non-local boundary value problems for a loaded generalized diffusion equation with Bessel operator. (English) Zbl 07705573

Tchernykh, Andrei (ed.) et al., Mathematics and its applications in new computer systems. MANCS-2021. Proceedings of the international conference, Stavropol, Russia, December 13–15, 2021. Cham: Springer. Lect. Notes Netw. Syst. 424, 357-369 (2022).
MSC:  65-XX 35-XX
PDFBibTeX XMLCite
Full Text: DOI

On approximate solution of certain equations. (English. Russian original) Zbl 1470.42026

J. Math. Sci., New York 257, No. 1, 8-16 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 9-17 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Justification of the collocation method for an integral equation of the exterior Dirichlet problem for the Laplace equation. (English. Russian original) Zbl 1473.65355

Comput. Math. Math. Phys. 61, No. 6, 923-937 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 6, 936-950 (2021).
MSC:  65R20 45E10
PDFBibTeX XMLCite
Full Text: DOI

Difference methods of the solution of local and non-local boundary value problems for loaded equation of thermal conductivity of fractional order. (English) Zbl 1452.80019

Tarasyev, Alexander (ed.) et al., Stability, control and differential games. Proceedings of the international conference on stability, control and differential games (SCDG2019), Yekaterinburg, Russia, September 16–20, 2019. Cham: Springer. Lect. Notes Control Inf. Sci. – Proc., 187-201 (2020).
PDFBibTeX XMLCite
Full Text: DOI

The first boundary value problem for multidimensional pseudoparabolic equation of the third order in the domain with an arbitrary boundary. (English) Zbl 1452.65149

Tarasyev, Alexander (ed.) et al., Stability, control and differential games. Proceedings of the international conference on stability, control and differential games (SCDG2019), Yekaterinburg, Russia, September 16–20, 2019. Cham: Springer. Lect. Notes Control Inf. Sci. – Proc., 169-186 (2020).
MSC:  65M06 65M12 65M15
PDFBibTeX XMLCite
Full Text: DOI

Inverse problem for a nonlinear Benney-Luke type integro-differential equations with degenerate kernel. (English. Russian original) Zbl 1355.65185

Russ. Math. 60, No. 9, 53-60 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 9, 59-67 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Finite-difference methods for solving loaded parabolic equations. (English. Russian original) Zbl 1348.65115

Comput. Math. Math. Phys. 56, No. 1, 93-105 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 1, 99-112 (2016).
MSC:  65M06 35K20
PDFBibTeX XMLCite
Full Text: DOI

On optimal recovery of solutions to difference equations from inaccurate data. (English. Russian original) Zbl 1278.65146

J. Math. Sci., New York 189, No. 4, 596-603 (2013); translation from Probl. Mat. Anal. 69, 47-54 (2013).
PDFBibTeX XMLCite
Full Text: DOI

On the reconstruction of convolution-type operators from inaccurate information. (English. Russian original) Zbl 1209.47035

Proc. Steklov Inst. Math. 269, 174-185 (2010); translation from Trudy Mat. Inst. Steklova 269, 181-192 (2010).
PDFBibTeX XMLCite
Full Text: DOI

On the numerical solution of the first and second boundary value problems of mathematical theory of elasticity. (English. Russian original) Zbl 1278.74057

Differ. Equ. 43, No. 9, 1319-1326 (2007); translation from Differ. Uravn. 43, No. 9, 1285-1292 (2007).
MSC:  74G15 65N99
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software